Approximation theory

Daghestan Electronic Mathematical Reports: Issue 7 (2017)

On the reconstruction of a function from its integrals along polygonal lines of one family in the plane

UDK: 517.5

Pages: 52 - 60

The problem of recovery of a function from its integrals along broken of some families on the plane, when the weight function is the quasi polynomial is solved. For some particular cases of weight functions the inversion formulas are obtained. In the general case the uniqueness of the solution of the task is proved.

Keywords: Integral transform, quasi polynomial, two-parameter family of broken, uniqueness of the reconstruction.

To issue content

Download full text